Zhuo Jin
Title
Cited by
Cited by
Year
Almost Sure and p th-Moment Stability and Stabilization of Regime-Switching Jump Diffusion Systems
X Zong, F Wu, G Yin, Z Jin
SIAM Journal on Control and Optimization 52 (4), 2595-2622, 2014
342014
Optimal reinsurance strategies in regime-switching jump diffusion models: Stochastic differential game formulation and numerical methods
Z Jin, G Yin, F Wu
Insurance: Mathematics and Economics 53 (3), 733-746, 2013
342013
Numerical solutions of optimal risk control and dividend optimization policies under a generalized singular control formulation
Z Jin, G Yin, C Zhu
Automatica 48 (8), 1489-1501, 2012
282012
Numerical methods for optimal dividend payment and investment strategies of regime-switching jump diffusion models with capital injections
Z Jin, H Yang, GG Yin
Automatica 49 (8), 2317-2329, 2013
262013
Numerical methods for portfolio selection with bounded constraints
G Yin, H Jin, Z Jin
Journal of computational and applied mathematics 233 (2), 564-581, 2009
232009
A reinsurance game between two insurance companies with nonlinear risk processes
H Meng, S Li, Z Jin
Insurance: Mathematics and Economics 62, 91-97, 2015
202015
Optimal reinsurance under dynamic VaR constraint
N Zhang, Z Jin, S Li, P Chen
Insurance: Mathematics and Economics 71, 232-243, 2016
132016
Numerical Methods for Optimal Dividend Payment and Investment Strategies of Markov-Modulated Jump Diffusion Models with Regular and Singular Controls
Z Jin, G Yin
Journal of Optimization Theory and Applications 159 (1), 246-271, 2013
132013
Optimal debt ratio and dividend payment strategies with reinsurance
Z Jin, H Yang, G Yin
Insurance: Mathematics and Economics 64, 351-363, 2015
122015
Numerical solutions of quantile hedging for guaranteed minimum death benefits under a regime-switching jump-diffusion formulation
Z Jin, Y Wang, G Yin
Journal of computational and applied mathematics 235 (8), 2842-2860, 2011
122011
Numerical methods for dividend optimization using regime-switching jump-diffusion models
Z Jin, G Yin, H Yang
Mathematical Control and Related Fields 1 (1), 21-40, 2011
102011
Asymptotically optimal dividend policy for regime-switching compound Poisson models
G Yin, Z Jin, H Yang
Acta Mathematicae Applicatae Sinica, English Series 26 (4), 529-542, 2010
72010
Mean-Variance Portfolio Selection under a Non-Markovian Regime-Switching Model: Time-Consistent Solutions
T Wang, Z Jin, J Wei
SIAM Journal on Control and Optimization 57 (5), 3249-3271, 2019
62019
Robust non-zero-sum investment and reinsurance game with default risk
N Wang, N Zhang, Z Jin, L Qian
Insurance: Mathematics and Economics 84, 115-132, 2019
62019
Local risk minimization for vulnerable European contingent claims on nontradable assets under regime switching models
W Wang, Z Jin, L Qian, X Su
Stochastic Analysis and Applications 34 (4), 662-678, 2016
62016
Optimal consumption and investment strategies with liquidity risk and lifetime uncertainty for Markov regime-switching jump diffusion models
Z Jin, G Liu, H Yang
European Journal of Operational Research 280 (3), 1130-1143, 2020
52020
Optimal dividend payment strategies with debt constraint in a hybrid regime-switching jump–diffusion model
S Tan, Z Jin, G Yin
Nonlinear Analysis: Hybrid Systems 27, 141-156, 2018
52018
Optimal investment and dividend payment strategies with debt management and reinsurance
Q Zhao, Z Jin, J Wei
Journal of Industrial & Management Optimization 14 (4), 1323-1348, 2018
52018
Markowitz's mean-variance optimization with investment and constrained reinsurance
N Zhang, P Chen, Z Jin, S Li
Journal of Industrial & Management Optimization 13 (1), 375-397, 2017
52017
Optimal Debt Ratio and Consumption Strategies in Financial Crisis
Z Jin
Journal of Optimization Theory and Applications 166 (3), 1029-1050, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20